# SDR AALA20120412027

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 32,966 hours, 10,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33DEF SEAT MOUNTED EMERGENCY LIGHT WILL NOT TEST.  RESEATED CONNECTOR AT 33DEF.  OPS CHECKED NORMAL.
